# SDR WX0A2020010373451

- Difficulty date: January 2, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 40,663 hours, 23,015 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, NR 1 ENGINE LOW OIL QTY INDICATION.  REMOVED & REPLACED THE NR 1 ENGINE.
